# SDR USAA2012062800016

- Difficulty date: May 31, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK IN INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
